# SDR AALA202307313615

- Difficulty date: July 27, 2023
- Submitted: July 31, 2023
- Operation: Air carrier
- Aircraft: N777AN
- Make and model: Boeing 777223
- Aircraft serial: 29585
- Aircraft time: 92,724 hours, 11,363 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Bottle
- Part number: 80130700
- Condition: Leaking
- Location: Zone 200 - Fuse
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO CREW O2 DROPPED FROM 1410 DEPARTING LHR TO 1250 PSI. AIRCRAFT DIVERTED TO KEF LANDING SAFELY. ACCOMPLISHED SATISFACTORY LEAK CHECK PER AMM 35-00-00. REPLACED CREW OXYGEN BOTTLE PER AMM 12-15-08.
